# SDR CALA2025101309949

- Difficulty date: October 13, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 96,675 hours, 11,588 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVEN 709 HAD WHITE SMOKE OUT OF THE TOP VENTS..TURNED OFF SMOKE REPORT FORM COMPLETED AND SENT TO TOMC.TOMC APPROVAL REQUIRED TO DEFER OVEN 709.  TOMC APPROVES NEF 2520AV OVEN 709 DEFERRED PER NEF 2520AV, M-PROCEDURE PERFORMED, PLACARD INSTALLED.
